# SDR ASOA02122

- Difficulty date: March 3, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22045402
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE FLIGHT,  THE FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  AT THIS TIME THERE WAS NO SMOKE BUT A SLIGHT ODOR IN THE COCKPIT.  COMPLETED THE FUSELAGE FIRE/SMOKE CHECKLIST,  NO SIGN OF INCREASE OR DECREASE IN THE CABIN SMOKE.  AN EMERGENCY WAS DECLARED AND  DIVERTED TO FSM.  LANDED WITHOUT INCIDENT.  AT NO TIME WAS THERE ANY INDICATION OF FIRE.  THE SMOKE IN THE CABIN DISSIPATED WHEN DOOR WAS OPENED.  INSPECTED THE RT PACK AND FOUND OIL ON THE PACK.  THERE WAS NO EVIDENCE OF OIL INSIDE THE RT PACK HEAT EXCHANGER OR THE RT ENGINE BLEED LINE.  THE RT ENGINE OIL LEVEL WAS FOUND TO BE NORMAL.  REMOVED AND REPLACED THE RIGHT ACM.  OPS AND LEAK CHECKS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
